MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable high sodium results from the cobas 6000 c501 module.Example 1 initial result was 174 mmol/l, and the repeat result was 140 mmol/l.Example 2 initial result was 161 mmol/l, and the repeat result was 138 mmol/l.
 
Additional Manufacturer Narrative
The electrode lot number and expiration date were not provided.The customer found the sipper clogged.They cleaned the sipper and performed maintenance.The field service engineer found that the naoh tubing was torn.He replaced the tubing and performed quality controls.Afterwards, no further issues were observed.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25260087
Report Number1823260-2026-02048
Device Sequence Number5419916
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown